My son turns 9 next month. The 18th he was dx with a mood disorder (dx with ADHD when he was 4). He was put on Abilify, took 2.5 mg the 1st day, 5 mg today.
School called because he was falling asleep in class--they let him have a 20 minute nap in the nurses office. He is also complaining his "legs hurt". I went and had lunch with his to try and determine if he was sick or just tired. I don't know. I let him stay at schoolsince he is already 3 days behind... He's been refusing to do his work in class and to do homework at home. It took him an hour and a half to write his spelling words 3 times each the other day.
Carson is also on 20mg of Strattera per day for focusing. We just recently (3 days ago) took him off of Ritalin--it didn't seem to be helping at all with his hyperactivity. Today he has no hyperactivity (so far).
Sometimes he is so sweet...the other night, I was driving my car and he was in the front seat. He reached over and held my hand. Other times he is mean, verbally aggressive and rude. He is either happy and hyper or mean and agressive. And some days...even if only for a few min he is so nice.
I'm wondering if it is the Abilify making him so tired and his legs hurt. I think I'll continue the Abilify through the weekend...see if he still has the complaints. And call the doc on Monday. Is that what YOU would do?